Advanced search
Start date
Betweenand

Valeriano Antunes de Oliveira

CV Lattes ResearcherID ORCID


Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. Instituto de Biociências, Letras e Ciências Exatas (IBILCE)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Bachelor's (2000) and master (2003) in Applied Mathematic (UNESP - Univ. Estadual Paulista at São José do Rio Preto), doctorate (2007) in Applied Mathematics (UNICAMP - Univ. Estadual de Campinas), and Post-Doc (2008) (UNESP - Univ. Estadual Paulista at São José do Rio Preto). Has experience in Applied Mathematics, working on the following subjects: optimization and optimal control theory. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated January 22, 2022
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (13)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

DE OLIVEIRA‚ VA; SILVA‚ GN; ROJAS-MEDAR‚ MA. A class of multiobjective control problems. OPTIMAL CONTROL APPLICATIONS & METHODS, v. 30, n. 1, p. 77-86, . Web of Science Citations: 12. (06/04315-2, 07/05226-6)

DE OLIVEIRA, VALERIANO ANTUNES; ANTONIO ROJAS-MEDAR, MARKO. Proper efficiency in vector infinite programming problems. Optimization Letters, v. 3, n. 3, p. 319-328, . Web of Science Citations: 3. (06/04315-2)

DO MONTE, MOISES RODRIGUES CIRILO; DE OLIVEIRA, VALERIANO ANTUNES. A Constant Rank Constraint Qualification in Continuous-Time Nonlinear Programming. Set-Valued and Variational Analysis, v. 29, n. 1, . Web of Science Citations: 0. (16/03540-4, 13/07375-0)

CHALCO-CANO, YURILEV; DE OLIVEIRA, VALERIANO A.; SILVA, GERALDO N.. Description of the Attainable Sets of One-Dimensional Differential Inclusions. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 164, n. 1, p. 138-153, . Web of Science Citations: 2. (11/13985-0, 11/01977-2, 13/07375-0)

DE OLIVEIRA, VALERIANO ANTUNES; SILVA, GERALDO NUNES; ANTONIO ROJAS-MEDAR, MARKO. KT-invexity in optimal control problems. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 71, n. 10, p. 4790-4797, . Web of Science Citations: 10. (06/04315-2)

DE OLIVEIRA, VALERIANO ANTUNES; SILVA, GERALDO NUNES. New optimality conditions for nonsmooth control problems. Journal of Global Optimization, v. 57, n. 4, p. 1465-1484, . Web of Science Citations: 3. (09/18643-0, 11/01977-2)

DE OLIVEIRA, VALERIANO ANTUNES; SILVA, GERALDO NUNES. Sufficient Optimality Conditions for Optimal Control Problems with State Constraints. NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, v. 40, n. 8, p. 867-887, . (16/03540-4, 13/07375-0)

KARAMZIN, DMITRY; DE OLIVEIRA, VALERIANO; PEREIRA, FERNANDO; SILVA, GERALDO. Minimax optimal control problem with state constraints. European Journal of Control, v. 32, p. 24-31, . (13/07375-0, 16/03540-4)

CIRILO DO MONTE, MOISES RODRIGUES; DE OLIVEIRA, VALERIANO ANTUNES. Necessary conditions for continuous-time optimization under the Mangasarian-Fromovitz constraint qualification. OPTIMIZATION, . (16/03540-4, 13/07375-0)

M.R.C. MONTE; V.A. DE OLIVEIRA. A Full Rank Condition for Continuous-Time Optimization Problems with Equality and Inequality Constraints. TEMA (São Carlos), v. 20, n. 1, p. 15-35, . (16/03540-4, 13/07375-0)

CHALCO-CANO, YURILEV; DE OLIVEIRA, VALERIANO A.; SILVA, GERALDO N.. Description of the Attainable Sets of One-Dimensional Differential Inclusions. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 164, n. 1, p. 138-153, . (13/07375-0, 11/13985-0, 11/01977-2)

DE OLIVEIRA‚ VA; SILVA‚ GN; ROJAS-MEDAR‚ MA. A class of multiobjective control problems. OPTIMAL CONTROL APPLICATIONS & METHODS, v. 30, n. 1, p. 77-86, . (06/04315-2, 07/05226-6)

DE OLIVEIRA, VALERIANO ANTUNES; SILVA, GERALDO NUNES; ANTONIO ROJAS-MEDAR, MARKO. KT-invexity in optimal control problems. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 71, n. 10, p. 4790-4797, . (06/04315-2)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

SIGNORINI, Caroline de Arruda. Condições de otimalidade em cálculo das variações no contexto não-suave.  127 f. Dissertação (Mestrado) -  Universidade Estadual Paulista "Júlio de Mesquita Filho" Instituto de Biociências, Letras e Ciências Exatas.  (14/24271-6

OLIVEIRA, Valeriano Antunes de. Dinâmica impulsiva : estabilidade e invariância.  79 f. Dissertação (Mestrado) -  Instituto de Biociências, Letras e Ciências Exatas.  Universidade Estadual Paulista.  São José do Rio Preto.  (00/14297-5

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: